Have stopped taking trizivir for three months want to start again?

Question is Closed Report Mark as Favorite

Answers (1)

27 Oct 2010

What info do you seek? Please give some more information, someone shall be helpful in answering your question, thanks.

However, Trizivir is a prescription medicine that is used for treating HIV infection or AIDS. While the drug is not a cure for either condition, it can help stop HIV from infecting healthy cells in the body. This product, which consists of three different HIV medications, comes in tablet form and is generally taken twice a day. Potential side effects include nausea, vomiting, and fatigue.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been taking provera for 3 months and this month i didnt start a cycle should i be concerned?

I have PCOS adn i have been taking provera for 3 months , ten days at a time.. the first two months i started bleeding on day 6 or 7 and this time ...

2 answers 22 Jun 2009

I suffer from a movement disorder that developed las May. I have been tested for all neurological?

... diseases, all normal. Dr. say it is from the drug Abilify I took for 6 years. I stopped taking this med. a year ago March, but the movements ...

4 answers 1 Apr 2010

I have been taking Mononessa for 3 months and this third month, I've yet to start my period?

It's the third day into my reminder pills and I've yet to start. The past two months, I would start within 24 hours of taking the first ...

1 answer 2 Apr 2012

Prozac - Anyone experience weight gain AFTER they stopped?

I was on prozac for about a year and it has helped a lot, me and my husband are now trying to have a baby so i stopped but unfortunately gained about ...

3 answers 19 Aug 2012

I want to start my birth control again but havent got my period in 2 months and Im not pregnant?

i use to take birth control pills and than i stopped and i started taking them again and i stopped again and i want to start back and take them but i ...

1 answer 16 Jul 2013